MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number PTH
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for investigation.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for elecsys pth (pth) on a cobas e 801 module compared to the abbott method.On (b)(6) 2023 the initial result was 1.20 pg/ml.The customer repeated the sample on 2 different instruments in the laboratory and received the same result.On (b)(6) 2023 the customer sent the sample to another laboratory where the result from the abbott method was 20.2 pg/ml.It is not known if the questionable results were reported outside of the laboratory.The customer suspects an interference in the sample.The e801 module serial number was(b)(6).
 
Additional Manufacturer Narrative
The customer's elecsys pth result could be confirmed.Upon investigation of the sample, an interfering factor against streptavidin could be identified.Product labeling for the assay documents this interference: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.

Brand Name
ELECSYS PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17138143
Report Number1823260-2023-01982
Device Sequence Number17647543
Product Code CEW
UDI-Device Identifier04015630939787
UDI-Public04015630939787
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberPTH
Device Catalogue Number07251068190
Device Lot Number70634601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer07/04/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown